Skip to main content

On Uniform Lipschitz-Connectedness in Metric Spaces

Abstract

We show that the category of uniformly Lipschitz-connected metric spaces and Lipschitz maps is coreflective in the category of Lipschitz-connected metric spaces and Lipschitz maps.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Borwein, J.M.: Completeness and the contraction principle. Proc. Amer. Math. Soc. 87(2), 246–250 (1983)

    MATH  Article  MathSciNet  Google Scholar 

  2. 2.

    Herrlich, H., Strecker, G.E.: Categorical topology—its origins, as exemplified by the unfolding of the theory of topological reflections and coreflections before 1971. In: Aull, C.E., Lowen, R. (eds.) Handbook of the History of General Topology, vol. 1, pp. 255–341. Kluwer (1979)

  3. 3.

    Menger, K.: Untersuchungen uber allgemeine Metrik. Math. Ann. 100, 75–163 (1928)

    MATH  Article  MathSciNet  Google Scholar 

  4. 4.

    Willard, S.: General Topology. Addison-Wesley (1970)

  5. 5.

    Xiang, S.-W.: Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135(4), 1051–1058 (2007)

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Dharmanand Baboolal.

Additional information

A grant from the National Research Foundation (S.A) is gratefully acknowledged.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Baboolal, D., Pillay, P. On Uniform Lipschitz-Connectedness in Metric Spaces. Appl Categor Struct 17, 487–500 (2009). https://doi.org/10.1007/s10485-008-9141-8

Download citation

Keywords

  • Metric space
  • Lipschitz-connected
  • Uniformly Lipschitz-connected
  • Locally Lipschitz-connected
  • Uniformly locally Lipschitz-connected

Mathematics Subject Classification (2000)

  • 54A05